Skip to content
Rebates & Giveaways

Gift

See Details
 

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

SKU ACM90092
  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.

More Info

$32.94
In Stock 2 day-ship Your order will ship out within 2 business days
Want by date , order within 21 hours 42 minutes over $45
PhysiciansCare®
Made in USA
Non Returnable
NON RETURNABLE. See Our return policy

Product Description

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box. Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use. Contains: Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl; Description: 2/Pack; For Use With: ACM-14302, ACM-14303, ACM-5000; Mounting: No.
  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.

Technical Specifications

  • Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
  • 2/Pack
  • Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you are taking prescription monoamine oxidase inhibitor (MAO) drug.
  • ACM-14302, ACM-14303, ACM-5000
  • Medicines-Cold/Flu Relief
  • No
  • 0%
Items you are comparing
  •  
  •  
  •  
  •  
Compare Products Clear All

You can only compare four products at once

×
Welcome Newcomer